# SDR AWXA9900303

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 65C266031
- Condition: Broken
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION:  C-CHECK SLAT DAMAGEDISCREPANCY:  #3 SLAT LOWER AFT SPAR BROKEN OUT SECTION AT ACTUATORCORRECTIVE ACTION:  REPAIRED PER AWA ER 3-57-55-38ARECOMMENDATION: CLOSE
